# SDR AALA20140129010

- Difficulty date: January 22, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 105,014 hours, 16,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 1 DOOR EXTERNAL EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
